It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-21-2004, 08:15 PM   #1
Inactive
 
Join Date: Jul 2003
Location: omaha, NE USA
Posts: 211
byrdleg HB User
Question Side effect of to much "B"?????

Hello,

I am a panic/anxiety person. I take Lexapro and Klonopin,I assumed that the vitamine's I see for mega stress like the Mega "B" vitamines would be great. I have notice much more anxiety on the days I take them . Can anyone explain this?? Am I getting to much? I know people take "B" to stay awake and for energy. Maybe it is to stimulating?? I would appreciate any feedback!

THANKS!
BYRDLEG

 
Old 05-21-2004, 09:42 PM   #2
Senior Veteran
(female)
 
Join Date: May 2003
Posts: 730
kellie2 HB User
Re: Side effect of to much "B"?????

Oh my, yes. Years ago people used to get vitamin B shots for energy. Even though the B vitamins are water soluable and will pass in your urine, you can still get too much of a good thing. And it's really a waste as your body can only use so much and then the rest is flushed out. You may want to simply take a normal dose like what's found in Stresstabs.

 
Sponsors Lightbulb
   
Old 06-02-2004, 11:23 AM   #3
Member
 
Join Date: May 2004
Posts: 91
theREDshoes HB User
Re: Side effect of to much "B"?????

I've read that you should never take more than 150 mg. of b6 in one day. Even taking as much as 250 mg. in a day can actually be toxic.

quoted from a site:
Vitamin B6 is stored primarily in skeletal muscle. Although this vitamin is water soluble, megadoses of vitamin B6 may be toxic. Symptoms of toxicity are mainly neurological and include weakness and numbness and tingling of peripheral nerves. These symptoms are thought to be related to excess levels of the vitamin coenzyme, pyridoxal phosphate, which inhibits neurotransmitter synthesis by negative feedback inhibition.
http://www.feinberg.northwestern.edu/nutrition/factsheets/vitamin-b6.html

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
"Climacturia" - recently reported "new" RP side effect IADT3since2000 Cancer: Prostate 10 05-13-2010 09:07 AM
Does anyone has info about the "Professor K-effect"? Olga777 Cancer: Breast 1 07-18-2008 05:34 PM
"Any Married Women" having sexual issues? mommaoftwinsplus1 Sexual Health - Women 9 09-13-2007 05:39 AM
"Dry" on birth control! uabblazer83 Birth Control 4 07-22-2006 05:26 PM
Problem getting a diagnosis! cjsmetal1 Diabetes 32 06-21-2006 02:36 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (15), MyCat55 (5), jonnstar (3), captjane (3), mycatsmom (2), Fieryimp (2), tess201 (2), itburns2004 (2), MISSYJOY (2), janewhite1 (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!